# SDR CA131126003

- Difficulty date: November 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,463 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   SHORTLY AFTER TAKEOFF, FLIGHT CREW RECEIVED THE DOOR WARNING LIGHT/FUSELAGE DOORS LIGHT ILLUMINATED. FLIGHT CREW RAN THROUGH CHECKLIST & DECIDED TO DECLARE A NON-EMERGENCY AIR RETURN.  ATC WAS NOTIFIED.  UPON LANDING, RAMP STAFF WAS WAITING FOR THE ACFT.  AT THE START FEATHER, THE AFT BAGGAGE DOOR WAS PROPERLY CLOSED & THE CAUTION LIGHT THEN EXTINGUISHED.  FLIGHT CREW RECEIVED A DOOR WARNING LIGHT IN FLIGHT AND RETURNED FOR INVESTIGATION.  ON ARRIVAL,THE RAMP ATTENDANT CONFIRMED THAT THE AFT BAGGAGE DOOR HANDLE WAS OUT AND NOW THE HANDLE HAD BEEN RE-SECURED. MAINTENANCE TESTED THE HANDLE AND CONFIRMED THAT IT WAS WORKING AS ADVERTISED.
